Analyticity and global existence of small solutions to some nonlinear Schrödinger equations

Nakao Hayashi, Saburou Saitoh

Research output: Contribution to journalArticlepeer-review

34 Citations (Scopus)

Abstract

In this paper we will study the nonlinear Schrödinger equations: {Mathematical expression}. It is shown that the solutions of (*) exist and are analytic in space variables for t∈ℝ{set minus}{0} if φ(x) (∈H2 n+1,2(ℝxn)) decay exponentially as |x|→∞ and n≧2.

Original languageEnglish
Pages (from-to)27-41
Number of pages15
JournalCommunications in Mathematical Physics
Volume129
Issue number1
DOIs
Publication statusPublished - 1990 Apr 1
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Analyticity and global existence of small solutions to some nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this